MAUDE Adverse Event Report: COLOPLAST A/S RESTORELLE  L; RESTORELLE L RECT 24X8CM

COLOPLAST A/S RESTORELLE  L; RESTORELLE L RECT 24X8CM
Model Number 5014402400
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Migration (4003)
Health Effect - Clinical Codes Erosion (1750); Pain (1994); Prolapse (2475); Hematuria (2558); Kidney Infection (4502); Dyspareunia (4505); Urinary Incontinence (4572); Fecal Urgency (4818)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Coloplast has not been provided any corroborating evidence to verify the information contained in this report.Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Should additional facts prompt us to alter or supplement any information or conclusions contained in the original mdr or in any prior supplemental reports, a follow-up report will be submitted.
 
Event or Problem Description
As reported to coloplast, though not verified, legal representative stated the patient with this device experienced device erosion, dyspareunia, chronic pelvic pain, and device explantation.
 
Event or Problem Description
Additional information received on 02/10/2023 indicates the following: beginning 1/1/2020 through 10/26/2021 the patient experienced urinary tract infections and recurrent rectocele.
 
Additional Manufacturer Narrative
Correction: medical device name, common device name, item number, catalogue number, udi number, medical device term, investigation conclusion term.The lot number was reviewed for complaint trend, nonconforming report and capa.¿ there was no complaint trend nor capas identified as associated with this lot.Devices met specification prior to release and no trends were noted.Trends were noted.
 
Event or Problem Description
Additional information received on 07/6/2023 indicates that on (b)(6) 2020 the patient experienced recurrent persistent fecal urgency/incontinence with hematuria.

Brand Name
RESTORELLE  L
Common Device Name
RESTORELLE L RECT 24X8CM
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebæk 3050
DA  3050
Manufacturer (Section G)
COLOPLAST MANUFACTURING US, LLC
1601 west river road north
minneapolis MN 55411
Manufacturer Contact
usbes brian e schmidt
1601 west river road north
minneapolis, MN 55411
8007880293
MDR Report Key15926703
Report Number2125050-2022-01359
Device Sequence Number17740569
Product Code OTO
UDI-Device Identifier05708932483964
UDI-Public05708932483964
Combination Product (Y/N)N
PMA/510(K) Number
K132061
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/12/2021
Device Model Number5014402400
Device Catalogue Number501440
Device Lot Number6102539
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/21/2022
Supplement Date Received by Manufacturer02/10/2023
07/06/2023
Initial Report FDA Received Date12/06/2022
Supplement Report FDA Received Date02/16/2023
07/11/2023
Date Device Manufactured03/27/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale